MAUDE Adverse Event Report: MAKO SURGICAL CORP. BENT HOHMANN RETRACTOR; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. BENT HOHMANN RETRACTOR; STEREOTAXIC DEVICE, ROBOTICS
Catalog Number 210191
Medical Device Problem Codes Dent in Material (2526); Material Deformation (2976); Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of the normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
Bent and gouged homan.Case type: no associated procedure.
 
Event or Problem Description
Bent and gouged homan.Case type: no associated procedure.
 
Additional Manufacturer Narrative
Reported event: bent and gouged homan.Case type: no associated procedure.Product evaluation and results: visual inspection: confirms the mako retractor is bent and gouged.Product history review: review of the product history records indicate (b)(4) devices were manufactured under lot no 44155, and accepted into final stock on 11/27/2018.No non-conformances were identified during inspection.Complaint history review: a review of complaints in catsweb and trackwise related to p/n 210191, lot number 43245, shows 00 additional complaints related to the failure in this investigation.Conclusions: the event was confirmed.Per (b)(4), preventive maintenance is where an action occurs that identifies device deterioration which may compromise function.Under pm conditions no patient was involved and no actual or potential patient harm existed for the alleged event.No additional investigation or specific actions are required.Corrective action/preventive action: a review of stryker¿s nc/capa database indicated there have been no nc and capa associated with the product and failure mode reported in this event.

Brand Name
BENT HOHMANN RETRACTOR
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key9327694
Report Number3005985723-2019-00807
Device Sequence Number2272033
Product Code OLO
UDI-Device Identifier00848486031909
UDI-Public00848486031909
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number210191
Device Lot Number44155
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/25/2019
Supplement Date Received by Manufacturer12/05/2019
Initial Report FDA Received Date11/15/2019
Supplement Report FDA Received Date12/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;